# SDR CA110203002

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 570347
- Condition: Sheared
- Location: Hyd Pump
- Part time: 27,139 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED UPON REACHING CRUISE ALTITUDE AT FL160, NR 2 ENG HYD PUMP CAUTION LIGHT ILLUMINATED AND THE COMPANY WAS ADVISED. ACFT RETURNED TO BASE. CHECKLISTS AND INSTRUMENT READINGS INDICATED A NORMAL LANDING AND GEAR EXTENSION WOULD BE CONDUCTED. CLOSER TO OUR LANDING PHASE SOME FURTHER ANOMALIES AROSE AND IN COMMUNICATION WITH THE COMPANY AN ALTERNATE GEAR EXTENSION WAS WARRANTED. AROUND THIS STAGE A PAN CALL WAS DECLARED. MANUAL EXTENSION WAS ACCOMPLISHED. ATC WAS ADVISED OF A NORMAL LANDING ALBEIT WITH LOSS OF NOSEWHEEL STEERING. UPON LANDING, THE AIRCRAFT WAS TAXIED SUCCESSFULLY TO THE BAY USING ASYMMETRIC BRAKING AND POWER.  NR 2 ENG HYD CAUTION LIGHT ILLUMINATED IN FLIGHT WITH LOSS OF MAIN NR 2 SYS PRESSURE. QTY OK. ALSO REPORT THAT PTU DID NOT OPERATE WHEN SELECTED. NO.2 EDP FOUND FAILED SHAFT.  NR 2 HYD SYS FILTERS INSPECTED WITH MINOR CONTAMINATION OF CASE DRAIN ELEMENT ONLY. CASE DRAIN SYSTEM FLUSHED, ALL FILTERS REPLACED AND SERVICEABLE EDP FITTED. RUNS C/OUT AND FILTERS CLEAR AIRCRAFT RETURNED TO SERVICE. ALL IAW AMM.
